# SDR SWAA2022062721391

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 68,742 hours, 40,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FOR AFT SERVICE DOOR ESCAPE SLIDE IS INOP / [01] RELAMPED AND PERFORMED GOOD OPERATIONAL TEST OF AFT SERVICE DOOR ESCAPE SLIDE LIGHT PER AMM 33-51-04-960-801;[02] VERIFIED CORRECTIVE ACTION #1
